# SDR CALA2017051201360

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 51,237 hours, 14,807 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R SLIDE ARM LIGHT STAYS ON. SLIDE VERIFED ENGAGED.  T/S PER SSM 25-66-01, CLEANED S10221 OF GREASE & DEBRIS, CYCLED ARM HANDLE. LIGHT OPS CK GOOD.
